On the solution of an equation containing multiple integrals with Cauchy kernels
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1092-1097
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a29,
author = {G. A. Rasolko and M. A. Sheshko},
title = {On the solution of an equation containing multiple integrals with {Cauchy} kernels},
journal = {Differencialʹnye uravneni\^a},
pages = {1092--1097},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a29/}
}
TY - JOUR AU - G. A. Rasolko AU - M. A. Sheshko TI - On the solution of an equation containing multiple integrals with Cauchy kernels JO - Differencialʹnye uravneniâ PY - 1991 SP - 1092 EP - 1097 VL - 27 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_6_a29/ LA - ru ID - DE_1991_27_6_a29 ER -
G. A. Rasolko; M. A. Sheshko. On the solution of an equation containing multiple integrals with Cauchy kernels. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1092-1097. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a29/